# SDR AALA20090702LGA01

- Difficulty date: July 1, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 57,626 hours, 29,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16090
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD CABIN AND COCKPIT INOPERATIVE.  REPLACED BATTERY PACK IN FORWARD CEILING, OPS NORMAL.
